# SDR CA050125017

- Difficulty date: January 25, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 28,695 hours
- Engine: Pwa PT6T3
- System (JASC): 6710 · Main Rotor Control
- Part: Collective Stick
- Part number: 212001181001
- Condition: Broken
- Location: Throttle Grips
- Part time: 28,648 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ENGINEER WAS ABOUT TO GREASE THE SWASHPLATE. TO GREASE SOME OF THE ZERK FITTINGS IT IS EASIER TO LIFT THE COLLECTIVE CONTROL STICK UP.  THE ENGINEER WAS MOVING THE COLLECTIVE CONTROL STICK UP WHEN THE RIDGED TUBE BENT AND BROKE IN TWO.  THE BREAKAGE OCCURED BETWEEN THE TWO THROTTLE GRIPS WHERE THERE IS A SLOT IN THE TUBE FOR THE THROTTLE CONTROL.
